Alert archive / Tennessee / River Flood Warnings in 2022

River Flood Warning 124, NWS Atlanta, GA

December 5, 2022Hamilton County, Tennessee; Dade County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 5, 2022, 11:12 PM EST for Hamilton County, Tennessee; Dade County, Georgia. It took effect at Dec 6, 2022, 3:25 AM EST. It was in force for 16 hr.

The area

The outline as issued.

The facts

Issued
Dec 5, 2022, 11:12 PM EST (04:12 UTC)
In effect from
Dec 6, 2022, 3:25 AM EST
Expired
Dec 6, 2022, 7:11 PM EST
In force
16 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Dade County, GA, Hamilton County, TN

The radar

The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lookout Creek near New England (ENGG1). The gauge peaked at 13.66 ft at Dec 6, 2022, 9:00 AM EST.

actionminormoderate5101512/0612/0712/08
Action stage
10 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03568933, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

856 
WGUS42 KFFC 060412
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1112 PM EST Mon Dec 5 2022

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...Tennessee...

  Lookout Creek near New England affecting Hamilton and Dade 
  Counties.

For the Lookout Creek...including Flintstone, New England...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC083-TNC065-061615-
/O.NEW.KFFC.FL.W.0124.221206T1200Z-221206T1800Z/
/ENGG1.1.ER.221206T1200Z.221206T1200Z.221206T1200Z.NO/
1112 PM EST Mon Dec 5 2022

...FLOOD WARNING IN EFFECT FROM TUESDAY MORNING TO EARLY TOMORROW 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Lookout Creek near New England.

* WHEN...From Tuesday morning to early tomorrow afternoon.

* IMPACTS...At 12 feet, Flood Stage is reached and minor flooding 
  begins. Flooding begins along Sells Lane in Trenton...Mason Road 
  near Rising Fawn...and Creek Road near New England. In addition...
  minor flooding of pasture and grazing land begins along the flood 
  plain. Minor flooding of the creek can also be expected much 
  further downstream as it crosses the Tennessee border into the 
  Tiftonia area.

* ADDITIONAL DETAILS...
  - At 11:00 PM EST Monday the stage was 10.9 feet.
  - Forecast...The river is expected to rise to a crest of 12
    feet tomorrow morning.
  - Flood stage is 12 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553


$$
5 follow-up statements
418 
WGUS82 KFFC 060825
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
325 AM EST Tue Dec 6 2022

...The Flood Warning is extended for the following rivers in 
Georgia...Tennessee...

  Lookout Creek near New England affecting Hamilton and Dade 
  Counties.

...The Flood Warning continues for the following rivers in Georgia...

  Big Creek at GA 9 near Cumming affecting Forsyth County.

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties.

For the Lookout Creek...including Flintstone, New England...Minor 
flooding is forecast.
For the Big Creek...including Cumming, Alpharetta, Roswell...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at weather.gov/atlanta.

&&


GAC083-TNC065-061800-
/O.EXT.KFFC.FL.W.0124.221206T0825Z-221206T1800Z/
/ENGG1.1.ER.221206T0529Z.221206T0800Z.221206T1200Z.NO/
325 AM EST Tue Dec 6 2022

...FLOOD WARNING NOW IN EFFECT FROM EARLY THIS MORNING TO THIS 
AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Lookout Creek near New England.

* WHEN...From early this morning to this afternoon.

* IMPACTS...At 13 feet, Minor flooding expands along Sells Lane in 
  Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. All these roads will be closed. Also minor flooding 
  expands much further downstream as the creek crosses the Tennessee 
  border into the Tiftonia area.

* ADDITIONAL DETAILS...
  - At 3:00 AM EST Tuesday the stage was 13 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:00 AM EST Tuesday was 13.0 feet.
  - Forecast...The river is expected to fall below flood stage
    later this morning.
  - Flood stage is 12 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553


$$

GAC117-061945-
/O.EXT.KFFC.FL.W.0123.000000T0000Z-221206T1938Z/
/CMGG1.1.ER.221206T0427Z.221206T0900Z.221206T1338Z.UU/
325 AM EST Tue Dec 6 2022

...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Big Creek at GA 9 near Cumming.

* WHEN...Until this afternoon.

* IMPACTS...At 7 feet, Minor flooding continues to expand into the 
  natural flood plain of the creek upstream and downstream from the 
  gage at Atlanta Highway or Georgia Highway 9. Large portions of 
  the sidewalk and boardwalk of the Big Creek Greenway will be 
  flooded. The areas under the Georgia 400 Highway and McFarland 
  Road will be covered with around two feet of water. A portion of 
  the sidewalk under Majors Road will be covered with around 3 feet 
  of water.

* ADDITIONAL DETAILS...
  - At 2:45 AM EST Tuesday the stage was 6.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 2:45 AM EST Tuesday was 6.7 feet.
  - Forecast...The river is expected to rise to a crest ti around
    7 feet early this morning. It will then fall below flood
    stage later his morning.
  - Flood stage is 6 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424


$$

GAC117-121-062030-
/O.EXT.KFFC.FL.W.0122.000000T0000Z-221207T1715Z/
/APHG1.1.ER.221206T0555Z.221206T1800Z.221207T1115Z.NO/
325 AM EST Tue Dec 6 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Big Creek near Alpharetta.

* WHEN...Until early tomorrow afternoon.

* IMPACTS...At 9 feet, Minor flooding expands along the creek from 
  near Cumming to Alpharetta and Roswell. Backyards of homes off 
  Seale Drive and Gunter Court and portions of the Golf of Georgia 
  begin to flood. The Big Creek Greenway experiences significant 
  flooding up to 3 feet deep...which results in closure of most of 
  the paths. This especially occurs upstream and downstream from the 
  gage on Kimball Bridge Road and Rock Mill Park. A large portion of 
  the YMCA Campground off Preston Ridge Road will be under a foot of 
  water.

* ADDITIONAL DETAILS...
  - At 3:00 AM EST Tuesday the stage was 7.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:00 AM EST Tuesday was 7.3 feet.
  - Forecast...The river is expected to rise to a crest of 8.8
    feet this afternoon. It will then fall below flood stage
    tomorrow morning.
  - Flood stage is 7 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427


$$
086 
WGUS82 KFFC 061149
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
649 AM EST Tue Dec 6 2022

...The Flood Warning is extended for the following rivers in 
Georgia...Tennessee...

  Lookout Creek near New England affecting Hamilton and Dade 
  Counties.

For the Lookout Creek...including Flintstone, New England...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC083-TNC065-070000-
/O.EXT.KFFC.FL.W.0124.000000T0000Z-221207T1221Z/
/ENGG1.1.ER.221206T0529Z.221206T1800Z.221207T0621Z.NO/
649 AM EST Tue Dec 6 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Lookout Creek near New England.

* WHEN...Until tomorrow morning.

* IMPACTS...At 13 feet, Minor flooding expands along Sells Lane in 
  Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. All these roads will be closed. Also minor flooding 
  expands much further downstream as the creek crosses the Tennessee 
  border into the Tiftonia area.

* ADDITIONAL DETAILS...
  - At 6:00 AM EST Tuesday the stage was 13.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:00 AM EST Tuesday was 13.4 feet.
  - Forecast...The river is expected to rise to a crest of 13.6
    feet this afternoon. It will then fall below flood stage just
    after midnight tonight.
  - Flood stage is 12 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553


$$
856 
WGUS82 KFFC 061532
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
Issued by National Weather Service Jackson MS
1032 AM EST Tue Dec 6 2022

...The Flood Warning is extended for the following rivers in 
Tennessee...Georgia...

  Lookout Creek near New England affecting Dade and Hamilton 
  Counties.

For the Lookout Creek...including New England, Flintstone...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC083-TNC065-070345-
/O.EXT.KFFC.FL.W.0124.000000T0000Z-221207T1930Z/
/ENGG1.1.ER.221206T0529Z.221206T1800Z.221207T1330Z.NO/
1032 AM EST Tue Dec 6 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Lookout Creek near New England.

* WHEN...Until early tomorrow afternoon.

* ADDITIONAL DETAILS...
  - At 10:00 AM EST Tuesday the stage was 13.7 feet.
  - Forecast...The river is expected to rise to a crest of 14.0
    feet this afternoon.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553


$$
943 
WGUS82 KFFC 062031
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
Issued by National Weather Service Jackson MS
331 PM EST Tue Dec 6 2022

...The Flood Warning continues for the following rivers in 
Tennessee...Georgia...

  Lookout Creek near New England affecting Hamilton and Dade 
  Counties.

For the Lookout Creek...including New England, Flintstone...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC083-TNC065-070745-
/O.EXT.KFFC.FL.W.0124.000000T0000Z-221207T0742Z/
/ENGG1.1.ER.221206T0529Z.221206T1430Z.221207T0142Z.NO/
331 PM EST Tue Dec 6 2022

...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Lookout Creek near New England.

* WHEN...Until just after midnight tonight.

* ADDITIONAL DETAILS...
  - At 3:00 PM EST Tuesday the stage was 12.9 feet.
  - Forecast...The river has crested and is expected to fall
    below flood stage this evening.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553


$$
697 
WGUS82 KFFC 070011
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
711 PM EST Tue Dec 6 2022

...The Flood Warning is cancelled for the following rivers in 
Tennessee...Georgia...

  Lookout Creek near New England affecting Dade and Hamilton 
  Counties.

GAC083-TNC065-070115-
/O.CAN.KFFC.FL.W.0124.000000T0000Z-221207T0011Z/
/ENGG1.1.ER.221206T0529Z.221206T1430Z.221206T2307Z.NO/
711 PM EST Tue Dec 6 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Lookout Creek near New England.

* ADDITIONAL DETAILS...
  - At 7:00 PM EST Tuesday the stage was 11.7 feet.
  - Forecast...The river is expected to fall to 4.9 feet early
    Sunday afternoon.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 5, 9:56 PM EST, 1 hour 16 minutes earlier.

Area forecast discussion, Dec 5, 9:56 PM EST, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
956 PM EST Mon Dec 5 2022

...Evening Update...

.UPDATE...
Issued at 948 PM EST Mon Dec 5 2022

Waves of light to moderate rainfall continue to traverse across
north Georgia this evening as overrunning persists across the
surface CAD wedge. Additional waves of showers will propagate
eastward across north Georgia through Tuesday morning, though
coverage will become gradually more scattered by sunrise. Within
the wedge, overnight temperatures will remain largely in the 40s
while temperatures south of the warm front in Middle Georgia will
be in the 50s and low 60s.

RW

&&

.SHORT TERM...
(This afternoon through Tuesday)
Issued at 225 PM EST Mon Dec 5 2022

Zonal flow aloft has allowed for a plume of moisture to overrun the
CAD wedge, resulting in rainfall across much of north Georgia. The
rain that has fallen has merely reinforced the cool airmass within
the wedge today. The warm front draped over the Gulf Coast this
morning has been able to drift northward ever so slightly, but has
yet to penetrate the county warning area thanks to the strength of
the CAD layer. The next round of rain that will plague much of the
short term forecast has initiated over portions of northwest Georgia
and will linger across much of the forecast area through tomorrow.
While the rain will keep cooler max temperatures in the 40s and 50s
along and north of I-20 within the wedge, temperatures could warm up
into the 60s and low 70s across the southern tier if the warm front
is able to successfully push further north. Have mixed in cooler
temperatures through the overnight as it is likely that the wedge
will hold for locations along and north of I-20. Tonight, dense
patchy fog may develop for areas under the influence of the wedge
during periods of light wind and any breaks in rainfall.

By tomorrow morning, the wedge is expected to begin to erode
slightly as the high pressure shifts off the eastern seaboard,
allowing for the warm front to advance further north. During the
morning hours, a low end chance for a rumble of thunder exists as
MUCAPE around 250 J/kg is progged across portions of western
Georgia. However, confidence is low in thunderstorm chances given
that the instability is elevated and quite limited. A dreary, but
warmer Tuesday can be expected with high temperatures in the upper
50s to mid 70s across the forecast area.

KAL

&&

.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 225 PM EST Mon Dec 5 2022

As the extended period begins on Wednesday morning, both the upper
level and surface flow will shift to a southwesterly direction,
which will help scour out the CAD wedge over northeast Georgia. The
warm front blocked by the wedge during the short term period will
then advance northward, clearing Georgia to the north and stalling
around the Tennessee River Valley area. However, some uncertainty
remains with respect on exactly where it will stall. Warm and moist
air will advect into the region behind the warm front and persist
into the later parts of the week. Low temperatures on Wednesday and
Thursday morning will be unseasonably warm, in the mid 50s to low
60s across the area, which will be 20-25 degrees above
climatological normals. Highs each day are then expected to be in
the 70s across the area and nearing 80 in east-central Georgia,
which will be about 12-18 degrees above climatological normals.
Scattered showers will remain possible in north Georgia due to the
influence of the stalled front on Wednesday and Thursday. The
highest PoPs are forecast to be in the far northern tier closest to
the front, while PoPs will be minimal in central Georgia. Rainfall
totals could range between 0.5-0.75" across the far northern tier on
those two days, but no flash flooding concerns are anticipated at
this time.

An upper shortwave will swing eastward from the Great Plains towards
the Midwest Thursday afternoon into Friday morning. Meanwhile, a
surface low will deepen to the immediate east of this disturbance,
with a cold front extending southward into the Mississippi River
Valley by early Friday morning. Mid-range guidance is beginning to
come into better agreement with the timing and movement of this
system, indicating the surface low will move northeastward towards
the Great Lakes by Friday night. Some inconsistency between
solutions still remains, with precipitation ahead of the cold front
pushing into northwest Georgia as early as early Friday afternoon
and as late as Friday night. It appears that the front will become
more moisture-starved as it moves into central Georgia, so rain
chances will once again be favored across north Georgia. At this
time, the potential for severe weather appears to be marginal, with
the highest low-level and deep-layer bulk shear being displaced from
any surface-based instability. However, will continue to monitor
this potential as the forecast continues to evolve.

The front is forecast to clear the forecast area to the southeast
during the morning hours on Saturday. A weak upper ridge and surface
high are then expected to slide over the Southeast CONUS as the
front moves through Georgia, allowing a brief reprieve from the rain
on Saturday. With cooler air behind the cold front, low temperatures
this weekend are expected to be in the 40s and high temperatures are
expected to be in the upper 50s and 60s each day. On Sunday, there
are signals of a quick-moving shortwave and an associated surface
low bring a return of rain chances to the area. However, by that
time, models become highly inconsistent in resolving the progressive
upper level pattern, and thus confidence is low for conditions on
Sunday and beyond.

King

&&

.AVIATION...
(00Z TAFS)
Issued at 654 PM EST Mon Dec 5 2022

IFR/LIFR conditions will persist through the overnight hours with
widespread low clouds and areas of fog. Cigs will largely remain
between 300-500 ft. Light to moderate rain will be on and off at
ATL/AHN sites while CSG/MCN may see a couple isolated shra.
Cigs/vsbys will be slow to improve on Tuesday at ATL/AHN sites as
wedge remains entrenched, though improvement can be expected at
CSG and MCN. Shra will gradually taper Tuesday morning, especially
by 18Z. Winds will remain SE to SSE through the period, generally
4-8 kts.

//ATL Confidence...Avi Update...
Medium confidence on cig/vsby improvement timing on Tuesday.
High confidence on other elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          46  60  55  71 / 100  50  20  10
Atlanta         49  66  59  71 /  80  50  10  20
Blairsville     43  59  52  66 / 100  60  60  50
Cartersville    46  65  56  72 / 100  60  30  30
Columbus        59  75  61  76 /  30  20   0   0
Gainesville     45  58  54  70 / 100  60  40  30
Macon           56  73  59  76 /  50  20  10   0
Rome            49  68  58  72 / 100  70  40  50
Peachtree City  51  70  59  73 /  70  50  10  10
Vidalia         57  75  58  78 /  40  20  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...RW
LONG TERM....King
AVIATION...RW
Hazardous weather outlook, Dec 5, 7:21 PM EST, 3 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
721 PM EST Mon Dec 5 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-070030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
721 PM EST Mon Dec 5 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Widespread rainfall will persist tonight across much of north
Georgia. Rain could be locally heavy at times. Localized flooding
concerns could arise with quick rises on small streams and creeks
are possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered showers will continue on Tuesday in parts of north
Georgia. Localized flooding will continue to be possible along
with rises on smaller creeks, streams and rivers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 9:07 PM ESTRiver Flood WarningFFCForsyth, Fulton47 hr
Dec 5, 9:25 PM ESTRiver Flood WarningFFCForsyth22 hr
Dec 6, 10:33 AM ESTRiver Flood WarningFFCGwinnett9 hr
Dec 6, 3:42 PM ESTRiver Flood WarningFFCCherokee11 hr
Dec 6, 5:17 PM ESTDense Fog AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 58 more18 hr

Nearby

River Flood Warnings in Tennessee, 2022River Flood Warnings in Georgia, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.